MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on 10 oct 2011 and then approximately 10 years 3 months later, on (b)(6) 2021 she experienced a surgical revision.Revision operative report of (b)(6) 2021- postoperative diagnosis: loose plastic spacer, debris synovitis, stable femur, stable tibia, stable patella with local cystic formation in tibia.Name of operation: arthrotomy, evaluation knee replacement, revision spacer, partial synovectomy, removal of debris synovitis, removal of scar tissue.The patient had gross debris synovitis throughout the knee.The plastic spacer was loosened when the knee was put into flexion; it was removed.The patient did have side-to-side play consistent with plastic debris wear.The tibia, the femur and the patella were all stable.They were not loose by mechanical evaluation and visual inspection.The patient did however have two areas on the tibia where were erosion of the cortex, one medial and one anterior with bone in between intact.The femur and patella did not show the same phenomenon.It was elected to just change the plastic spacer from an 11 to a 13.There were no intraoperative complications.No other patient information/medical history reported.No images or photos of the device are provided.The device will not be returned.No other information is available.
 
Additional Manufacturer Narrative
H11.Correction- after investigating, this has been discovered to be a duplicate case.All new and additional information will be appropriately captured and reported under mfr# 1038671-2022-00031.

Brand Name
LOGIC TIBIA PS MOD INSRT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18983568
Report Number1038671-2024-00670
Device Sequence Number2867823
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale